# SDR USAASB95012

- Difficulty date: November 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N505AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23380
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel
- Condition: Odor
- Location: Aft Galley
- Part time: 29,259 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CLT - FLT 1276 - EN ROUTE MIA TO PHL, FLIGHT CREW NOTED A FAINT ODOR, POSSIBLY FUEL IN THE AFT GALLEY.  FLIGHT MADE A PRECAUTIONARY LANDING IN CLT WITHOUT INCIDENT.  MAINTENANCE INSPECTED AIRCRAFT FUEL SYSTEM.  PRESSURIZED AIRCRAFT, COULD NOT DUPLICATE.  (M)
